# SDR 2024FA0000985

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: General aviation
- Aircraft: N540NE
- Make and model: Cessna 402C
- Aircraft serial: 402C0809
- System (JASC): 3710 · Vacuum Distribution System
- Part: Manifold
- Part number: 1H59
- Part serial: 10AT
- Condition: Failed
- Location: Vacuum System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE 2ND AIRCRAFT I DID HAVE THE SAME PROBLEM WITH (FIRST ONE WAS N9873F CESSNA 402-0303 MORE THAN 10 YEARS AGO). THE VACUUM MANIFOLD (PARKER AIRBORNE DIV. P#1H5-9 S#10AT) FAILED DUE TO WEAK RIVET HEADS, IN ONE INSTANCE TOTAL FAILURE OF BOTH VACUUM SYSTEMS HAPPENED AT THE SAME TIME IN VMC, WHEN REMOVING THE MANIFOLD FROM AIRCRAFT (REMOVAL OF ALUMINUM LINES FROM VACUUM PUMPS) ALL RIVET HEADS ON BOTH ENDS FAILED AND MANIFOLD CAME APART IN 3 PIECES.
